American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B68) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Genqiang Liu and Yueqiang Zhao. Generalized polynomial modules over the Virasoro algebra. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tyler J. Evans, Alice Fialowski and Michael Penkava. Restricted cohomology of modular Witt algebras. Proc. Amer. Math. Soc. 144 (2016) 1877-1886.
Abstract, references, and article information   
View Article: PDF

[3] Volodymyr Mazorchuk and Emilie Wiesner. Simple Virasoro modules induced from codimension one subalgebras of the positive part. Proc. Amer. Math. Soc. 142 (2014) 3695-3703.
Abstract, references, and article information   
View Article: PDF

[4] Xiangqian Guo and Kaiming Zhao. Irreducible weight modules over Witt algebras. Proc. Amer. Math. Soc. 139 (2011) 2367-2373. MR 2784801.
Abstract, references, and article information   
View Article: PDF

[5] Yucai Su. Classification of quasifinite modules over Lie algebras of matrix differential operators on the circle. Proc. Amer. Math. Soc. 133 (2005) 1949-1957. MR 2137860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kaiming Zhao. Simple algebras of Weyl type, II. Proc. Amer. Math. Soc. 130 (2002) 1323-1332. MR 1879953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Marshall Osborn and Kaiming Zhao. Infinite-dimensional Lie algebras of generalized Block type. Proc. Amer. Math. Soc. 127 (1999) 1641-1650. MR 1486746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jiang Cuipo and Meng Daoji. The classification of complete Lie algebras with commutative nilpotent radical. Proc. Amer. Math. Soc. 126 (1998) 15-23. MR 1401732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gloria Marí Beffa. On the Virasoro algebra as reduced Poisson submanifold of a Kac-Moody algebra on the circle . Proc. Amer. Math. Soc. 122 (1994) 859-869. MR 1204369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia